# SDR USAA050474

- Difficulty date: April 7, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Link
- Condition: Out Of Round
- Location: Rt Pylon
- Part time: 40,721 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND UPPER LINK FITTING OUT OF ROUND, RT PYLON.  REPAIRED OVERSIZED HOLE IN LINK, FABRICATED REPAIR BUSHING IAW EA 96400.  (M)
